Adcal Pruritus Side Effect Reports
The following Adcal Pruritus side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pruritus, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Pruritus, Swelling Face, Erythema|
This Pruritus side effect was reported by a health professional from UNITED KINGDOM. A 70-year-old female patient (weight:NA) experienced the following symptoms/conditions: osteoporosis. The patient was prescribed Adcal D3 (dosage: NA), which was started on Feb 24, 2011. Concurrently used drugs:
|Swelling Face, Erythema, Pruritus|
This Pruritus Adcal D3 side effect was reported by a health professional from UNITED KINGDOM on Apr 13, 2011. A Female , 70 years of age, was diagnosed with
Adcal Pruritus Causes and Reviews
Itching is skin tingling or irritation that makes you want to scratch the itchy area. It's a symptom of many health conditions. Common causes are
- Allergic reactions
- Dry skin
- Insect bites and stings
- Irritating chemicals
- Parasites such as pinworms, scabies, head and body lice
- Reactions to medicines
To soothe itchy skin, you can try cold compresses, lotions and lukewarm baths. Avoid scratching, wearing irritating fabrics and high heat and humidity. Most itching is not serious. However, if you itch all over, have hives that keep coming back or have itching without an apparent cause, you might require medical attention.
Adcal Pruritus Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|